MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFCSIGMA INS TRL STABL 8MM SZ4; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS INC US PFCSIGMA INS TRL STABL 8MM SZ4; KNEE INSTRUMENT : TIBIAL TRIALS
Model Number 96-1450
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the attune femoral impactor was broken.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> no device was received for examination, therefore the reported event could not be confirmed.  depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.  device history lot
=
> a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
PFCSIGMA INS TRL STABL 8MM SZ4
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12240201
Report Number1818910-2021-16327
Device Sequence Number20107962
Product Code HWT
UDI-Device Identifier10603295238652
UDI-Public10603295238652
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-1450
Device Catalogue Number961450
Device Lot NumberAU5895370
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1